# SDR FDEA202404160585

- Difficulty date: April 16, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Dummy Rail
- Part number: A53813129200
- Condition: Worn
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR54/FR54.2 LH NO.5 DUMMY SEAT TRACK FOUND GAP OVER 1.0MM AND LESS THAN 2.15MM.   AUTUAL MEASUREMENT:1.14MM REPLACED DAMAGED DUMMY SEAT TRACK WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001,P2   AND 51-40-21-001 PARA7 P24~P50, THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 AT MAIN   DECK FR54/FR54.2 LH NO.5
